Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Giesl, P (2005) The basin of attraction of periodic orbits in nonsmooth differential equations. Zeitschrift fur Angwandte Mathematik und Mechanik, 85 (2). pp. 89-104. ISSN 0044-2267

Hintermüller, Michael and Kunisch, Karl (2001) Inverse problems for elastohydrodynamic models. Zeitschrift fur Angwandte Mathematik und Mechanik, 81 (1). pp. 17-20. ISSN 0044-2267

This list was generated on Sat Jul 22 13:56:39 2017 BST.